# SDR 20001120SH025

- Difficulty date: November 6, 2000
- Submitted: November 20, 2000
- Operation: General aviation
- Aircraft: N168BH
- Make and model: Agusta A109
- Aircraft serial: 7256
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 1090500163
- Condition: Cracked
- Location: Lt Mlg
- Part time: 4,367 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT MAIN TIRE WAS LOW, AS THE MECHANIC WAS GOING TO SERVICE THE TIRE, NOTED A CRACK PROPAGATING FROM A BOLT HOLE OUTWARD.  (X)
